mourning

My husband died six years ago and I was diagnosed with PTT. Have been on metrazipine but had to come off because I blew up in size. Since then have tried many antidepressants but all made me feel sick so came off them althogether since when when my depression had soared.. Recently I have been crying very hard most nights and am waking up around 4.a.m. feeling very sick which wares off around lunch time. Is this anxiety and if so what do I do. I feel desperate - I need to find a way to mourn my husband without being sick and this is the only explanation I can find for my sickness - the sobbing. Please help.

Helen

2 Replies

oldestnewest
  • Dearest Helen7032, I am so very sorry over your loss. It certainly sounds like you do need to be on something to help with your emotions. Crying is a good release but when it consumes your nights and doesn't allow you to sleep well, you need some help. It is always a good idea to see your doctor to make sure nothing else is going on. Having one on one therapy or group therapy may help you heal since you cannot take any medications. We are here to help support you as well. My best to you.

  • I am on an antidepressant that has caused no side effects and no weight gain, Miracle. Called Cymbalta 60 mg a day